# SDR FDEA201301250178

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 57,149 hours, 12,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BLOCK IN, VISUALLY FOUND TAIL STRIKE.  MULTIPLE AREA OF DAMAGE TO TAIL SECTION  BELLY SKIN AND STRUCTURE.
